# SDR ANCF2011111400094

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N634MX
- Make and model: Airbus A320-214
- Aircraft serial: 1634
- Aircraft time: 31,621 hours, 13,166 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT00B00
- Part serial: 03900
- Condition: Activated
- Location: Ac System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:  DURING TAKEOFF ROLL PRESENTED VENT SKIN VALVE FAULT ON ECAM.  TRANSFERRED SKIN AIR OUTLET VALVE TO DMI #33 PER MEL 21-26-04 PAG 21.15 CAT "C" PLACARD INSTALLED.  MAINT PROCEDURES ACCOMPLISHED.  AEVC TEST MUST BE PERFORMED BEFORE EACH FLIGHT IAW AMM 21-26-53-000-002 THE SKIN AIR OUTLET VALVE WAS REMOVED AND INSTALLED IAW AMM 21-26-53-400-001.  TEST ACCOMPLISHED IAW AMM 21-26-00-710-001.  TEST SATISFACTORY.
